MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAG TIGHTROPE II ABS; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAG TIGHTROPE II ABS; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAG TIGHTROPE II ABS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 18th december 2025, it was reported by an arthrex employee via email that for an ar-1588tnt2, fibertag® tightrope® ii abs implant, the needle on the tightrope broke off the suture when the surgeon was whipstitching graft.This was detected during an acl reconstruction on (b)(6) 2025.The procedure was completed successfully as a new tightrope was opened and the procedure continued.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause is user-related, such as excessive force during the tightening process.

Brand Name
FIBERTAG TIGHTROPE II ABS
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23978094
Report Number1220246-2026-00083
Device Sequence Number4578691
Product Code MBI
UDI-Device Identifier00888867426696
UDI-Public(01)00888867426696(11)250121(17)291231(10)15375805
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAG TIGHTROPE II ABS
Device Catalogue NumberAR-1588TNT2
Device Lot Number15375805
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown